W. Breckenridge, H. Gastineau-hills, A. Nelson, P. Bos, G. Calvert et al., Lattice paths and Catalan numbers, Bull. Inst. Comb. and its App, vol.1, pp.41-55, 1991.

S. J. Chang and K. Y. Lin, Rigorous results for the number of convex polygons on the square and honeycomb lattices, J. Phys. A: Math. Gen, vol.21, pp.2635-2642, 1988.

M. Delest and X. Viennot, Algebraic languages and polyominoes enumeration, Theoretical Computer Science, vol.34, issue.1-2, pp.169-206, 1984.
DOI : 10.1016/0304-3975(84)90116-6

URL : http://doi.org/10.1016/0304-3975(84)90116-6

N. Dershowitz and S. Zaks, The Cycle Lemma and Some Applications, European Journal of Combinatorics, vol.11, issue.1, pp.35-40, 1990.
DOI : 10.1016/S0195-6698(13)80053-4

N. Dvoretzky and T. Motzkin, A problem of arrangements, Duke Math, J, vol.14, pp.305-313, 1947.

R. K. Guy, C. Krattenthaler, and B. Sagan, Lattice paths, reflections and dimension-changing bijections, Ars Combinatorica, vol.34, pp.3-15, 1992.

T. V. Narayana, Sur les treillis formés par les partitions d'un entier; leurs applicationsàapplications`applicationsà la théorie des probabilités, Comp. Rend. Acad. Sci. Paris, pp.240-1188, 1955.

G. M. Raney, Functional composition patterns and power series reversion, Transactions of the American Mathematical Society, vol.94, issue.3, pp.441-451, 1960.
DOI : 10.1090/S0002-9947-1960-0114765-9

N. J. Sloane and S. Plouffe, The Encyclopedia of Integer Sequences, 1995.

R. A. Sulanke, A note on counting lattice walks restricted to the half plane